IJPAM: Volume 92, No. 5 (2014)

ON FAINTLY g-CONTINUOUS FUNCTIONS

N. Karthikeyan1, N. Rajesh2
1Department of Mathematics
Jeppiaar Engineering College
Chennai, 600119, Tamilnadu, INDIA
2Department of Mathematics
Rajah Serfoji Govt. College
Thanjavur, 613005, Tamilnadu, INDIA


Abstract. A new class of functions called faintly $g$-continuous functions has been defined and studied in topological space. Also, the relationships between faintly $g$-continuous functions and graphs are investigated.

Received: October 4, 2013

AMS Subject Classification: 54D10

Key Words and Phrases: topological spaces, g-open sets, g-continuity, faintly g-continuity

Download paper from here.




DOI: 10.12732/ijpam.v92i5.11 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 5
Pages: 777 - 784

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).